# SDR NSVA2010141

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 40,382 hours, 47,917 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC PRESSURE ON INITIAL CLIMB.  MAINTENANCE REPLACED HYDRAULIC SWIVEL AT RT TRUNNION, SERVICED HYDRAULIC SYSTEM, REPLACED E BOLTS, AND SWUNG LANDING GEAR.
